# SDR ASAA2015012310424

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 48,854 hours, 18,899 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN INCH CRACK FOUND 34 INCHES FROM FRONT SPAR AT STAB STA 129 ON LT HORIZONTAL STABILIZER LOWER SKIN.  ACFT GROUNDED.  REMOVED DAMAGE ON LT HORIZONTAL LOWER SKIN AT STABILIZER STA 129.34" FROM FRONT SPAR IAW SRM 51-10-02.  REPAIRED AREA IAW SRM 55-10-01-2R-11 APPLIED TOPCOAT PAINT IAW AMM 51-21-99.  REPAIR IS CATEGORY B AND MUST BE REINSPECTED 56000 FLIGHT CYCLES AFTER INSTALLATION.
